RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1966, Volume 30, Issue 5  


Necessary and sufficient conditions for the possibility of approximating a function on a circumference by rational fractions, expressed in terms directly connected with the distribution of poles of the approximating fractions
G. Ts. Tumarkin
969
Stability of solutions of differential-difference equations with periodic coefficients
Z. I. Rekhlitskii
981
Certain characteristic properties of differential operators of infinite order
Yu. F. Korobeinik
993
Continuous branches of semi-eigenvectors of nonlinear operators
I. A. Bakhtin
1017
Boundary value problems for equations of higher orders in infinite regions
G. N. Finozhenok
1027
Reducibility of a system of ordinary differential equations in a neighborhood of a smooth toroidal manifold
A. M. Samoilenko
1047
Rational surfaces with a pencil of elliptic curves
I. V. Dolgachev
1073
Integration of almost periodic functions with values in a Banach space
B. M. Levitan
1101
Structure of unitary representations of locally bicompact groups and symmetric representations of algebras in the Pontrjagin spaces $\Pi_{k}$
M. A. Naimark
1111
The Cauchy problem for equations of odd order which are correct in the sense of I. G. Petrovskii
V. M. Borok, Ya. I. Zhitomirskii
1133
An integral associated with Riemannian symmetric spaces of non-positive curvature
S. G. Gindikin, F. I. Karpelevich
1147
A proof of commensurability of the Favard and Hausdorff measures for sets of bounded variations
V. A. Zhil'tsov
1157
Best approximations of classes of periodic functions by trigonometric polynomials
A. V. Efimov
1163
The order and the index of an elliptic curve
P. A. Medvedev
1179
Walsh series and the theorem of Men'sov on “correction” of functions
B. D. Kotlyar
1193
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019